Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
147 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes increase in SGPT and SGOT levels?

Hello sir, my dad is suffering from T.B diseases from last 3 months even he is also kidney patient , he goes for dialysis twice in week, but from last month his S.G.P.T and S.G.O.T are increasing day by day . S.G.P.T is reached upto 276 level and S.G..O.T is reached upto218 level and one week I have stopped T.B tablets according to doctor concern ,may be cause, due to T.B tablets but after stopping tablet , even S.G.P.T is level are increasing not stopping to control it has reached upto 586 and S.G.O.T level upto 372 , sir can u please suggest me what will I do to reduce the S.G.P.T and S.G.O.T level
Mon, 25 Apr 2016
Report Abuse
General & Family Physician 's  Response
Hi thanks for contacting HCM....

Noted you have elevated liver enzymes..
You are taking treatment fie TB.
So drugs esp.isoniazide can elevate liver enzyme by drug induce liver affection...

So just now rest liver by taking low fat diet.
Junk food and non veg avoided.
In your lunch and dinner take salad made of green leafy veg like carrot , spinach and tomato...
Fruits taken more....
Avoid alcohol...

Take one tsp cumin seed with butter milk early in morning...

If still enzymes high and if suspected tuberculosis of liver also ex.military TB then biopsy needs to be done....

Hope your concern solved...

Dr.Parth
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Detoxification


What causes increase in SGPT and SGOT levels?

Hi thanks for contacting HCM.... Noted you have elevated liver enzymes.. You are taking treatment fie TB. So drugs esp.isoniazide can elevate liver enzyme by drug induce liver affection... So just now rest liver by taking low fat diet. Junk food and non veg avoided. In your lunch and dinner take salad made of green leafy veg like carrot , spinach and tomato... Fruits taken more.... Avoid alcohol... Take one tsp cumin seed with butter milk early in morning... If still enzymes high and if suspected tuberculosis of liver also ex.military TB then biopsy needs to be done.... Hope your concern solved... Dr.Parth